# SDR AALA202404295991

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N958XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8819
- Aircraft time: 14,203 hours, 3,513 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Scratched
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CAPTAIN SLIDING WINDOW HAS SCRATCHES. REMOVED AND REPLACED CAPTAIN SLIDING WINDOW IAW A321 NEO AMM 56-12-11-400-002-A. SEE INDIVIDUAL SIGN OFF ENTRIES FOR WORK STEPS PERFORMED.
